| Model Number |
DBL LOADED 4.75MM BC SWVLK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned/received for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
Event or Problem Description
It was reported that during a procedure, the #2 tigertail rentention sutures were not sliding through the anchor and therefore unable to be passes.These sutures had to be cut out from the top of the anchor and a new ar-2324bct-2 was used to complete the case.